# SDR AALA971393

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Part number: LL205449
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PVD - FLT 1716 - UPON ARRIVAL AT THE GATE, LEFT NOSE WHEEL ASSY DISCOVERED MISSING DUE TO OUTER WHEEL BEARING FAILURE. NO ABNORMAL INDICATIONS PRIOR TO TAKEOFF ORD OR DURING LANDING AND TAXI AT PVD.  REPLACED LEFT NOSE WHEEL ASSEMBLY AND AIRCRAFT MX FERRY PVD/ORD.  REPLACED NOSE LANDING GEAR STRUT INNER CYLINDER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
